Avatar universal
t is
Hi ya I'm 27 having prostade problems but also my penis hurts when I squeeze it but also having problems getting erection problems do you know why
Cancel
1 Answers
Page 1 of 1
1622896 tn?1497868518
Hi are you on any medication that can cause ED it's worth having a talk with your Family Dr take it from there, take care
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
11924850 tn?1492973834
Blank
slaytheday commented on photo
Aug 18
11924850 tn?1492973834
Blank
slaytheday commented on photo
Aug 18
11924850 tn?1492973834
Blank
slaytheday commented on photo
Aug 18
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
1622896 tn?1497868518
Blank
London, United Kingdom
139792 tn?1498589250
Blank
Indore, India
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources